# SDR HALA2018103100555

- Difficulty date: October 30, 2018
- Submitted: October 31, 2018
- Operation: Air carrier
- Aircraft: N583HA
- Make and model: Boeing 767-33A
- Aircraft serial: 25531
- Aircraft time: 107,836 hours, 19,510 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM. "WXR SYS" STATUS MESSAGE IN CRUISE FLIGHT AT FL380. NO EICAS MESSAGE UPON ARRIVAL. COULD NOT DUPLICATE ON GROUND. OK FOR SERVICE.
